RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 54, Number 6  


On the residual finiteness of the HNN-extensions and generalized free products of finite rank groups
D. N. Azarov
1203
On a random walk model on sets with self-similar structure
N. S. Arkashov, V. A. Seleznev
1216
Particular features of implementation of an unsaturated numerical method for the exterior axisymmetric Neumann problem
V. N. Belykh
1237
The Green's function of a five-point discretization of a two-dimensional finite-gap Schrödinger operator: The case of four singular points on the spectral curve
B. O. Vasilevskiĭ
1250
Negative order Cesàro means of double Fourier series and bounded generalized variation
U. Goginava
1263
Irreducible representations of subgroups of finite index in Baumslag–Solitar groups
F. A. Dudkin
1273
On congruences of $m$-groups
A. V. Zenkov
1280
On a nonlocal boundary value problem for the multidimensional heat equation in a noncylindrical domain
T. Sh. Kal'menov, N. E. Tokmagambetov
1287
Linear functional equations of the first, second, and third kind in $L_2$
V. B. Korotkov
1294
An axiomatization for the linear logic of knowledge and time $LTK_r$ with intransitive time relation
A. N. Luk'yanchuk, V. V. Rimatskiĭ
1304
Identification of a coefficient in the leading term of a pseudoparabolic equation of filtration
A. Sh. Lyubanova
1315
Peculiarities of the partial Fourier–Haar sum behavior at dyadic irrational discontinuity points
M. G. Magomed-Kasumov
1331
Classification of extensions of the modal logic S4
L. L. Maksimova
1337
Edge-symmetric distance-regular coverings of cliques: The affine case
A. A. Makhnev, D. V. Paduchikh, L. Yu. Tsiovkina
1353
Two-sided estimates for solutions to the Cauchy problem for Wazewski linear differential systems with delay
N. V. Pertsev
1368
The Carathéodory–Rashevsky–Chow theorem for the nonholonomic Lipschitz distributions
K. V. Storozhuk
1380
Complements for enumeration $\Pi^0_1$-degrees
M. Kh. Faizrahmanov
1388
A hierarchy of submodels of differential equations
S. V. Khabirov
1396
The Cauchy–Darboux problem for the one-dimensional wave equation with power nonlinearity
S. S. Kharibegashvili, O. M. Dzhokhadze
1407
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019